# SDR JJBA20210120035

- Difficulty date: January 20, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,403 hours, 24,255 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Missing
- Location: Door Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR FWD TRACK RIVET MISSING LOWER END.  AFTER INVESTIGATION BAGGAGE DOOR FWD TRACK FOUND CORRODED AND BLENDED OUT OF LIMITS AT RIVET HOLE LOCATION & 1 ANCHOR NUT HOLES BAGGAGE DOOR FWD 2 FRAME 65 REPAIRED.
